# SDR SIMA963311

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Switching Vlv
- Part number: 311489201
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3864 - FLIGHT ATTENDANT REPORTED SMELLING SMOKE, LIKE BURNING RUBBER, AFTER LANDING.  TURNED OFF PACKS AND THAT SEEMED TO CURE PROBLEM.  RAI'D P2.5/P3 SWITCHING VALVE IAW JIC 72-30-00.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
